Chemists Own Children Paracetamol 5 to 12 Years Suspension 200ml

Chemists Own Children Paracetamol 5 to 12 Years Suspension 200ml

Brand: Chemists Own
Categories: Medications, Pain Relief, Kids
Catalogue ID:768647
Product Code: 9350299002416
Availability: In Stock
  • $17.95
    $9.99

    Save $7.96

Effective temporary relief of pain and fever in infants. Helps relieve pain and fever associated with teething, colds, flu and toothache.

0% Customers recommend this product

  • 0%
  • 0%
  • 0%
  • 0%
  • 0%

Reviews Over Chemists Own Children Paracetamol 5 to 12 Years Suspension 200ml

  • (0)

Total Reviews (0)
click here write review to add review for this product.

  • (0)
  • (0)
  • (0)
  • (0)


PARACETAMOL

DOSAGE: May be taken every 4-6 hours if necessary with a maximum of 4 doses in 24 hours. Administer in water or fruit juice if necessary. Not recommended for children under 5 years of age. 5-6 years (18-20 kg) 6 mL 6-7 years (20-22 kg) 6-7 mL 7-8 years (22-25 kg) 7-8 mL 8-9 years (25-28 kg) 8-9 mL 9-10 years (28-32 kg) 9-10 mL 10-11 years (32-36) kg 10-11 mL 11-12 years (36-41) kg 11-13 mL Recommended dosages are based on 15 mg of paracetamol per kg of body weight. For children above 41 kg, use dose at 15 mg of paracetamol per kg of body weight.

Storage Instructions: Store Below 30ºC

Keep to the recommended dose. Do not give this medicine for longer than 48 hours at a time unless advised to do so by a doctor. If an overdose is taken or suspected, ring the Poisons Information Centre (131 126) or go to a hospital straight away even if you feel well because of the risk of delayed, serious liver damage. Do not give with other products containing paracetamol unless advised to do so by a doctor or pharmacist.


Tags: Chemists Own Children Paracetamol 5 to 12 Years Suspension 200ml, 9350299002416, Kids

Daktarin Cream 70g

General InformationDatarin Cream for Athletes FootDaktarin cream is a broad spectrum antifungal prod..

$13.49
Best Price Ex Tax: $13.49

Chemists Own Children Paracetamol 1 to 5 Years Suspension 200ml

Helps relieve pain and fever associated with teething, headaches, immunisation, earache and symptoms..

$9.99
Best Price Ex Tax: $9.99

Pharmacy Choice Paracetamol 100 Tablets S3

For temporary relief of pain and fever...

$2.99
Best Price Ex Tax: $2.99

Reynard Bath in Bed Wipes 8 Wipes

Reynard Bath in Bed Wipes are ideal for fast, effective and gentle waterless cleansing of the body a..

$2.99
Best Price Ex Tax: $2.72

The product is currently Out-of-Stock. Enter your email address below and we will notify you as soon as the product is available.

Name
Email